- NON-OPIOID ANALGESICS AND ANTIPYRETICS
- Pharmaceutical Form : Film Coated Tablets
- Composition : Pseudoephedrine HCl 30 mg + Dextromethorphan HBr 15 mg + Paracetamol 325 mg/Ctd. Tab
- Active Substance : Pseudoephedrine HCl+ Dextromethorphan HBr +Paracetamol
ULTRAMOL-PLUS contains a clinically proven analgesic-antipyretic, decongestant and cough
suppressant. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis
through action on the hypothalamic heat regulating center. Acetaminophen is equal to aspirin in
analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects
associated with aspirin and aspirin-containing products. Pseudoephedrine is a sympathomimetic
amine which provides temporary relief of nasal congestion.
Dextromethorphan is a cough suppressant which provides temporary relief of coughs due to
minor throat irritations that may occur with the common cold.
ULTRAMOL-PLUS: uses For the temporary relief of these cold symptoms: minor aches and
pains, headaches, sore throat, nasal congestion, coughs. For the reduction of fever.
1. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes
or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor.
2. ULTRAMOL-PLUS is not indicated for use in children under 6 years.
3. keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor.
DOSAGE & ADMINISTRATION:
Adults and. children 12 years of age and older: Take 2 tablets every 6 hours. Do not take more
than 8 tablets in 24 hours, or as directed by a doctor.
Children 611- years of age: As directed by a physician.
1.If a rare sensitivity reaction occurs, the drug should be discontinued.
2.Avoid Alcohol drinks during treatment
3.If pain or fever persists, or gets worse, if new symptoms occur, consult a doctor.
4.If cough persists for more than 1 week, tends to recur or is accompanied by fever, rash or
persistent headache, consult a doctor.
5. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma,
emphysema or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.
ULTRAMOL-PLUS should not be used associated with monoamine oxidase inhibitor (MAOI)
(certain drugs for depression, psychiatric or emotional conditions, or Parkinson’ disease), or for 2
weeks after stopping the MAOI drug.
STORAGE CONDITIONS: Store In a dry place below 30oC
HOW SUPPLIED: Box contains 20 ctd tablets.